A categorical approach to the maximum theorem


Creative Commons License

Koudenburg S. R.

JOURNAL OF PURE AND APPLIED ALGEBRA, vol.222, no.8, pp.2099-2142, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 222 Issue: 8
  • Publication Date: 2018
  • Doi Number: 10.1016/j.jpaa.2017.09.002
  • Title of Journal : JOURNAL OF PURE AND APPLIED ALGEBRA
  • Page Numbers: pp.2099-2142

Abstract

Berge's maximum theorem gives conditions ensuring the continuity of an optimised function as a parameter changes. In this paper we state and prove the maximum theorem in terms of the theory of monoidal topology and the theory of double categories.